# SDR GAIA0703OP

- Difficulty date: February 22, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- Engine: Pwa JT8D7B
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 8144002241J
- Condition: Shorted
- Location: Gps
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO LANDING, THE FLIGHT CREW REPORTED SMOKE IN THE COCKPIT.  AN EMERGENCY WAS DECLARED AND AN UNEVENTFUL LANDING WAS MAD.  INSPECTION REVEALED THAT THE GPS RECEIVER HAD SHORTED OUT.  REMOVED AND REPLACED THE GPS RECEIVER.  OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
